MathSciNet Relay Station
MathSciNet bibliographic data
MR301806 (46 #961) 60J65
Hida, Takeyuki Quadratic functionals of Brownian motion. J. Multivariate Anal. 1 (1971), no. 1, 58–69.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement